Apr 24, 2003
Hi Dr. Greame Moyle,
I am thinking about going to cosmestic surgery for my facial wasting it's a injectable soft tissue filler Perlane (Q-MED, sweden) I wonder if you know anything about this product and if there any serious potential side effect. I hope you would give some information on this treatment.
Response from Dr. Moyle
Sorry I am not familiar with this product. You need advice from an impartial cosmetic surgeon
Facial surgery for wasting?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.